MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CVL PACK (CVWRF)828; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CVL PACK (CVWRF)828; GENERAL SURGERY TRAY (KIT)
Model Number SAN22CVWRG
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 01/01/1980
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on supplier investigation, the device history record could not be reviewed as a lot number was not provided.No sample was provided for evaluation, only a photo and video showing lint on the gloves and in bowl.The supplier checked on the retained sample.The average linting data was 0.12g/5 pieces and within limits (=0.38g/10 pieces).The operating room towel is made of cotton, so lint is born and inevitable.The intended use of operating room towel is to be used for applying medication to or absorbing small amounts of body fluids from a patient's body surface.Measures to better control and improve linting have been implemented.A suction process was added before products' final folding and operators perform this activity according to standard operation procedure requirements.In the folding process, one cloth bag protects 100 pieces of semi-finished products to avoid linting stuck onto the products during product transfer.Based on the investigation, all linting test data is within the acceptable range.There is no abnormal situation that has happened in production.Therefore, the root cause could not be determined and no further action.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.
 
Event or Problem Description
The customer reported that the blue, non- x-ray towels 101625 from the central venous line pack/ san22cvwrg were linting and fibers were found on the staff¿s gloves and in a bowl of saline.It was reported that a patient had a stroke.No patient demographics or any clinical data to link the events was provided.

Brand Name
CVL PACK (CVWRF)828
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8426201
Report Number1423537-2019-00289
Device Sequence Number11208827
Product Code LRO
UDI-Device Identifier10887488869803
UDI-Public10887488869803
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberSAN22CVWRG
Device Catalogue NumberSAN22CVWRG
Device Lot NumberNONE
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Outcome Attributed to Adverse Event Other;